MAUDE Adverse Event Report: CORDIS (JOHNSON & JOHNSON) PTA PRO; DILATION CATHETER

CORDIS (JOHNSON & JOHNSON) PTA PRO; DILATION CATHETER
Catalog Number 419-7020X
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Balloon ruptured while inflated in the lsfa.No harm to pt.

Brand Name
PTA PRO
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
CORDIS (JOHNSON & JOHNSON)
santa clara CA 95054
MDR Report Key5885405
Report NumberMW5064157
Device Sequence Number11083063
Product Code LIT
UDI-Device Identifier20705032003466
UDI-Public(01)20705032003466
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation No Information
Type of Report Initial
Report Date (Section B) 08/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number419-7020X
Device Lot Number17293201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight80